# SDR SWIA971146

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN FLOOR BUTT STRAP FRAME 38 AFT (NEAR LAVATORY) HAS CORROSION.  REMOVED AND REPLACED CENTER CABIN FLOOR BUTT STRAP AT FRAME 38, IAW SRM 51-40-02.
